Journal Article

Hintikka's Revolution: <i>The Priciples of Mathematics Revisited</i><sup>1</sup>

Roy Cook and Stewart Shpiro

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 49, issue 2, pages 309-316
Published in print June 1998 | ISSN: 0007-0882
Published online June 1998 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/49.2.309
Hintikka's Revolution: The Priciples of Mathematics Revisited1

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.